# SDR 29GA34652061412

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 27,780 hours, 31,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Airstairs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3978 TLH/FLL CHECK AIRSTAIR DOOR HARD TO CLOSE.  ADJUSTED AIRSTAIR DOOR, OPERATIONAL CHECK GOOD.
